# SDR IPXA2024101754288

- Difficulty date: October 4, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771211
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1960 S-19R. (REPAIR) REPAIRED DAMAGE AREA I.A.W. UPS EO-91731-REQ1 REV.1 AND SRM 53-60-03-2R-4 REV.44 AND EGAT WORK SHEET NO.40864 REVIEWED TASK PER GMM-MTX 09.05.01.09.
